# SDR SWIA202155465

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 36,918 hours, 27,068 cycles
- System (JASC): 2210 · Autopilot System
- Part: Button
- Condition: Stuck
- Location: Autopilot
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE AUTOPILOT DISENGAGE BUTTON ON YOKE DID NOT DISENGAGE THE AUTOPILOT ON APPROACH.  AURAL WARNING FOR DISENGAGEMENT OF AUTOPILOT WAS AUDIBLE, BUT HAD TO GET THE YOKE UNSTUCK.  FLIGHT 3294-FILED CLOSED.  TROUBLESHOT PER CRJ700FIM 27-32-00-810-801 "ELEVATOR STIFF/HEAVY".  REMOVED AND REPLACED ELEVATOR SERVO ACTUATOR WITH SERVICEABLE UNIT, IAW CRJ700AMM 24-11-24.  ALL OPERATIONAL CHECKS GOOD.  PERFORMED OPERATIONAL CHECK OF AUTOPILOT SYSTEM, IN REF TO CRJ700AMM 22-11-07.  ALL OPERATIONAL CHECKS GOOD.  PERFORMED OPERATIONAL CHECKS OF AUTOPILOT CONTROL WHEEL DISCONNECT SWITCHES, IN REF TO CRJ700AMM 22-11-00.  ALL OPERATIONAL CHECKS GOOD.  CAT II RETURN TO SERVICE TASK CARD HAS BEEN LOGGED.   TORQUE WRENCH SN 0716807133 CAL DUE DATE 03/21.  PLEASE REFERENCE AML 563141.
